Hello everyone, sorry i havent kept this up to date!! Time has just flown by ive been so busy.
Not sure where to start really so sorry if I waffle on....
But basically since my derm appointment I have gone through a range of emotions.
The week after the appointment, I got quite a few compliments about my skin, saying how well i looked and people saying they've never seen my skin so clear etc. So that was great, and a real confidence boost!
But this last week, I just can't put my finger on why but I have felt very low.
I've lost count of the times I have felt angry or irritable at my boyfriend, for the smallest things!! We never really argue and im very laid back as a person, so this feeling was quite unfamiliar. I would have put it down to PMT but im nowhere near period :S so...perhaps this is an affect of the drug....
All I can hope is that is doesnt get worse because I still have 2.5 months to go and I am worried I will push my boyfriend away, and perhaps lose my friends!!
Furthermore...I have had another breakout a couple of days ago :'(
About 4-5 new spots, quite painful in various places on my face, which has really bummed me out considering how nice my skin was looking!!!! Waaaa! Oh well, I know it needs to get worse before it gets better. I keep thinkin about the day when I can upload a picture of my new skin on this blog!!
So, I'm gonna continue the pills and keep a diary of my moods i think and if it gets worse then i will speak to someone about it. Jesus, what we do for nice skin.